# SDR SWIA201641982

- Difficulty date: February 20, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 37,606 hours, 30,981 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Part number: SL23373
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ISOLATOR CRACKED ON FWD SIDE OF FS 621.  R & R THE ISOLATOR, AT FS 621, LBL 27 IAW SRM.
